# SDR ASAA0080005

- Difficulty date: January 7, 2000
- Submitted: May 15, 2000
- Operation: Air carrier
- Aircraft: N944AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53019
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

SEA - PRIOR TO DEPARTURE OF FLIGHT 466, CREW REPORTED THE EMERGENCY FLOOR TRACK LIGHTS IN THE FORWARD CABIN WERE INOPERATIVE.  SECURED LOOSE CONNECTOR IN FLOOR TRACK AND OPERATED NORMALLY.  (M)
